Perturbations of attractors of differential equations

Victor A. Pliss, George R. Sell

Research output: Contribution to journalArticlepeer-review

29 Scopus citations


In this paper we study small C1-perturbations of a differential equation that has a hyperbolic attractor K. We show that if K has a suitable Lipschitz property and if the perturbation is small enough, then there is a homeomorphism H : K→KY, where KY is a hyperbolic attractor for the perturbed equation. Examples are included.

Original languageEnglish (US)
Pages (from-to)100-124
Number of pages25
JournalJournal of Differential Equations
Issue number1
StatePublished - Jul 1991

Bibliographical note

Funding Information:
* This research was done at the Institute for Mathematics and Its Applications supported in part by grants from the National Science Foundation.

Fingerprint Dive into the research topics of 'Perturbations of attractors of differential equations'. Together they form a unique fingerprint.

Cite this